DOI 10.1016/j.transproceed.2009.05.040
Reversible myocardial hypertrophy induced by tacrolimus in a pediatric heart transplant recipient: case report.
Аннотация
Tacrolimus is a potent immunosuppressant that is frequently used in organ transplantation. However, adverse effects include cardiac toxicity. Herein we describe transient myocardial hypertrophy induced by tacrolimus after heart transplantation. The hypertrophy caused no clinical symptoms but was noted because of elevation of plasma brain natriuretic peptide concentration and confirmed at echocardiography. Initially, allograft rejection was feared; however, myocardial biopsy samples revealed only interstitial edema and mild myocardial hypertrophy; neither cellular nor humoral rejection was detected. The blood tacrolimus concentration was higher than usual at that time; thus, tacrolimus dosage was reduced. Myocardial hypertrophy completely resolved upon reducing the target concentration of tacrolimus and did not recur, as confirmed at echocardiography and myocardial biopsy. Thus, we conclude that tacrolimus induces reversible myocardial hypertrophy. In patients receiving tacrolimus therapy, blood concentration should be carefully controlled and extreme attention paid to cardiac involvement.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.